# SDR AALA202307141203

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 31,071 hours, 6,406 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Computer
- Part number: 73390113
- Part serial: 733901IN01619
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 28,281 hours, 11,851 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX. CLIMBING THRU FL200 ENGINE 2 BLEED FAULT ON ECAM DISPLAYED. WHILE FLIGHT CREW WAS PERFORMING THE ECAM PROCEDURE THEY LOST CABIN PRESSURIZATION. SINCE THE #1 ENGINE BLEED WAS PLACARDED AS INOPERATIVE THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFLEY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 BLEED MANAGEMENT COMPUTER (AALA202307141203) AND THE #2 PYLON BLEED AIR OVERHEAT SENSING ELEMENT 1HF2. (AALA202307149385). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO BLEED MESSAGES OR CABIN PRESSURIZATION ISSUES.
